# SDR SWAA2013013112182

- Difficulty date: January 21, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SLIDE SEAL IS CRACKED AT UPPER END.  REMOVED AND REPLACED LEFT HORIZ STAB LOWER SLIDE SEAL IAW MM 53-31-31-000-801 AND MM 53-31-31-400-801 STEP 3.C.(1)-(25),3.D.(1)-(3)
